Alert archive / Kansas / Areal Flood Warnings in 2012

Areal Flood Warning 3, NWS Dodge City, KS

April 14, 2012Rush County, Kansas

NWS Dodge City, KS issued this areal flood warning at Apr 14, 2012, 12:47 PM CDT for Rush County, Kansas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 14, 2012, 12:47 PM CDT (17:47 UTC)
Expired
Apr 14, 2012, 5:40 PM CDT
In force
5 hr
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Flood severity
None

County Rush County, KS

The radar

The Dodge City radar (KDDC), 102 km from the middle of the area, began a volume at 17:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 5.8 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2012-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1516 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2012-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 413 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1516 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
527 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
413 m²/s²
0-3 km storm-relative helicity
432 m²/s²
Significant tornado parameter
0.0
Supercell composite
11.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

860 
WGUS43 KDDC 141747
FLWDDC

BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1247 PM CDT SAT APR 14 2012

KSC165-150545-
/O.NEW.KDDC.FA.W.0003.120414T1747Z-120415T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RUSH KS-
1247 PM CDT SAT APR 14 2012

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* FLOOD WARNING FOR SMALL STREAMS IN...
  SOUTHERN RUSH COUNTY IN CENTRAL KANSAS...
  THIS INCLUDES THE CITIES OF...TIMKEN...RUSH CENTER...NEKOMA...LA
  CROSSE...BISON...

* UNTIL 1245 AM CDT

* AT 1243 PM CDT THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL         
   COVERING SOME ROADS WITH UP TO A FOOT OF WATER IN CENTRAL         
   RUSH COUNTY. 

THIS INCLUDES THE WALNUT CREEK AND ALL ASSOCIATED TRIBUTARIES.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WARNING MEANS FLOODING IS OCCURRING OR IS IMMINENT...HOWEVER
STREAM RISES ARE EXPECTED TO BE SLOW AND FLASH FLOODING IS NOT
EXPECTED. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT
ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER
CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...
ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.

&&

LAT...LON 3855 9905 3841 9917 3839 9935 3838 9951
      3851 9944 3859 9923

$$

RUSSELL
1 follow-up statement
923 
WGUS83 KDDC 142240 RRA
FLSDDC

FLOOD STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
540 PM CDT SAT APR 14 2012

KSC165-142250-
/O.CAN.KDDC.FA.W.0003.000000T0000Z-120415T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RUSH KS-
540 PM CDT SAT APR 14 2012

...THE FLOOD WARNING HAS BEEN CANCELLED FOR SMALL STREAMS IN SOUTHERN
RUSH COUNTY...

LAT...LON 3855 9905 3841 9917 3839 9935 3838 9951
      3851 9944 3859 9923

$$

RUSSELL

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this areal flood warning went out at Apr 14, 6:50 AM CDT, 5 hours 57 minutes earlier.

Area forecast discussion, Apr 14, 6:50 AM CDT, 5 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
650 AM CDT SAT APR 14 2012

...UPDATED AVIATION DISCUSSION...

.SHORT TERM...(TODAY THROUGH TONIGHT)
ISSUED AT 200 AM CDT SAT APR 14 2012

SHORT RANGE MODELS INDICATE THE UPPER LEVEL TROUGH LIFTING NORTHEAST
ACROSS THE DESERT SOUTHWEST INTO THE FOUR CORNERS REGION TODAY
BRINGING THE CHANCE FOR WIDESPREAD SHOWERS AND THUNDERSTORMS TO
THE CENTRAL PLAINS THIS AFTERNOON INTO TONIGHT, INCLUDING PORTIONS
OF CENTRAL AND WESTERN KANSAS. AS THE UPPER LEVEL TROUGH
APPROACHES, THE LEE SIDE TROUGH WILL DEVELOP INTO A SURFACE LOW
THIS MORNING AND BEGIN LIFTING NORTHEAST INTO SOUTHWEST NEBRASKA
BY LATE THIS AFTERNOON. AS A RESULT, THE RETREATING DRYLINE WILL
STALL OUT GENERALLY IN THE VICINITY OF THE COLORADO BORDER AND
ONCE AGAIN BEGIN ADVANCING EAST ACROSS WESTERN KANSAS THROUGHOUT
THE DAY. ADDITIONALLY, THE AFOREMENTIONED +100KT UPPER LEVEL JET
IS PROGGED TO NOSE JUST INTO WESTERN KANSAS SOMETIME LATE THIS
AFTERNOON INTO EARLY EVENING. THIS WILL SET THE STAGE FOR
THUNDERSTORM DEVELOPMENT ALONG AND AHEAD OF THE DRYLINE LATE THIS
AFTERNOON AND EVENING, GENERALLY ACROSS SOUTH CENTRAL KANSAS. A
FEW OF THESE STORMS COULD BECOME SEVERE, PARTICULARLY WITH NAM AND
GFS SOUNDINGS SHOWING PLENTY OF INSTABILITY PRESENT WITH STEEP LOW
TO MID LEVEL LAPSE RATES COMBINED WITH CAPE VALUES IN EXCESS OF
2000 J/KG BY MID AFTERNOON. TORNADOES COULD ALSO BE A THREAT WITH
FAVORABLE SPEED AND DIRECTIONAL SHEAR PROFILES, INCLUDING
CLOCKWISE ROUNDED HODOGRAPHS ON ALL MODEL SOUNDINGS. WILL KEEP
POPS IN ACROSS SOUTH CENTRAL KANSAS WITH THE BEST CHANCE FOR
SEVERE STORMS EAST OF A HAYS TO DODGE CITY LINE.

TEMPERATURES ARE EXPECTED TO BE NEAR IF NOT JUST SLIGHTLY ABOVE
NORMAL TODAY AS SURFACE LOW PRESSURE STRENGTHENS ACROSS NORTHEASTERN
COLORADO. THIS WILL ENHANCE WARM AIR ADVECTION WITHIN A
SOUTHWESTERLY LOW LEVEL FLOW INTO WESTERN KANSAS, RAISING H85
TEMPERATURES INTO THE MID TO UPPER TEENS(C). ALTHOUGH, LOW LEVEL
STRATUS ACROSS CENTRAL AND PORTIONS OF WESTERN KANSAS EARLY THIS
MORNING COULD HINDER HIGH TEMPERATURES SOMEWHAT BY THIS AFTERNOON AS
IT SCATTERS OUT WEST TO EAST. TAKING THAT INTO ACCOUNT, LOOK FOR
HIGHS MAINLY UP INTO THE 70S(F) BY THIS AFTERNOON WITH A FEW LOW
80S(F) STILL POSSIBLE. FOR TONIGHT, AN APPROACHING COLD FRONT WILL
BEGIN PUSHING INTO WESTERN KANSAS BY DAYBREAK SUNDAY MORNING HELPING
TO DROP TEMPERATURES A BIT FROM THIS MORNING'S LOWS. LOOK FOR LOWS
MAINLY DOWN INTO THE 40S(F) ACROSS SOUTHWEST KANSAS.

.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 402 AM CDT SAT APR 14 2012

THE BEGINNING OF THE LONG TERM PERIOD WILL SEE AN UPPER LOW
LIFTING OUT OF THE CENTRAL HIGH PLAINS INTO THE UPPER MIDWEST.
FARTHER SOUTH THE AXIS OF THE H5 TROUGH WILL BE MOVING EAST OVER
THE HIGH PLAINS. AN ASSOCIATED COLD FRONT WILL BE MOVING INTO FAR
WESTERN KANSAS BY SUNRISE AND SHOULD BE MOVING EAST OUT OF SOUTH
CENTRAL KANSAS BY MIDDAY OR EARLY AFTERNOON. THE ECMWF IS A
LITTLE SLOWER THAN THE GFS WITH THE FRONTAL PASSAGE. GIVEN THE
PROGRESSIVE NATURE OF THIS SYSTEM BY THEN THINK THAT THE GFS LOOKS
MORE REASONABLE. MODEL SOUNDINGS SHOW THE BETTER MID LEVEL MOISTURE
REMAINING OVER FAR WESTERN KANSAS. WILL KEEP SLIGHT CHANCE POPS
NORTHWEST OF A HUGOTON/DODGE CITY/HAYS LINE. ON SUNDAY NIGHT THE
MAIN TROUGH AXIS MOVES TOWARD THE MISSISSIPPI VALLEY WHILE ANOTHER
SHORTWAVE TROUGH DIVES INTO THE COLORADO FRONT RANGE REGION. SURFACE
WINDS DIMINISH OVERNIGHT AS THE SURFACE RIDGE BUILDS INTO WESTERN
KANSAS. THE MODELS SHOW SURFACE DEWPOINTS FALLING TO AROUND 30-35
DEG F BY 12Z MONDAY. GIVEN THE LIGHT WINDS AND DECOUPLING...OVERNIGHT
TEMPERATURES COULD AT LEAST FALL INTO THE MID 30S AND POSSIBLY
LOWER OVER FAR WESTERN KANSAS.

THE NEXT SHORTWAVE CONTINUES TO MOVE OUT OVER WESTERN KANSAS ON
MONDAY. MODEL SOUNDINGS SHOW SOME WEAK INSTABILITY AND THE MODELS
ARE PRODUCING SOME QPF. WE COULD SEE SOME THUNDERSTORMS DEVELOPING
OFF THE COLORADO FRONT RANGE AND MAKE IT INTO FAR WESTERN WESTERN
KANSAS BY LATER IN THE AFTERNOON AND EVENING.

THE MODELS SHOW ANOTHER SHORTWAVE TROUGH MOVING OUT OVER THE NORTHERN
AND CENTRAL CONUS LATE THURSDAY AND THURSDAY NIGHT. WILL MAINTAIN
SOME SLIGHT CHANCE POPS FOR SOUTHWEST KANSAS MAINLY THURSDAY NIGHT.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY MORNING)
ISSUED AT 650 AM CDT SAT APR 14 2012

BROKEN TO OVERCAST MVFR TO IFR CEILINGS WILL HOLD ON ACROSS
CENTRAL AND SOUTHWEST KANSAS BEFORE SCATTERING OUT AROUND 16Z TO
17Z. STRENGTHENING LOW PRESSURE OVER EASTERN COLORADO WILL CAUSE A
TIGHTENING SURFACE PRESSURE GRADIENT ACROSS WESTERN KANSAS TODAY.
THIS WILL RESULT IN SUSTAINED SOUTH TO SOUTHWEST WINDS INCREASING
TO 25 TO 30 KNOTS WITH GUSTS TO 40 KNOTS. THE WINDS SHOULD SUBSIDE
SOMEWHAT AFTER DARK AND SWITCH AROUND MORE TO THE WEST. A DRYLINE
WILL PUSH EAST ACROSS WESTERN KANSAS TODAY. THIS WILL BE THE FOCUS
FOR WIDELY SCATTERED THUNDERSTORMS AFTER ABOUT 20Z. THE STORMS
COULD BE JUST TO THE EAST OF DODGE CITY AND HAYS BUT WILL LEAVE
OUT OF THE TAFS FOR THOSE SITES FOR NOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  80  45  63  38 /  20  10  10  10
GCK  78  42  59  36 /  10  10  20  10
EHA  75  42  59  37 /  10  10  20  10
LBL  80  45  61  37 /  10  10  20  10
HYS  80  45  64  39 /  20  20  20  10
P28  80  50  69  40 /  30  40  10  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 1 AM
CDT /MIDNIGHT MDT/ SUNDAY FOR KSZ030-031-043>046-061>066-074>081-
084>090.

RED FLAG WARNING FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM
CDT /8 PM MDT/ THIS EVENING FOR KSZ043-061>063-074>076-086.

&&

SHORT TERM...JJOHNSON
LONG TERM...GERARD
AVIATION...GERARD
Hazardous weather outlook, Apr 14, 8:37 AM CDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
837 AM CDT SAT APR 14 2012

KSZ030-031-043>046-061>066-074>081-084>090-151230-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
837 AM CDT SAT APR 14 2012 /737 AM MDT SAT APR 14 2012/

...A SIGNIFICANT SEVERE WEATHER OUTBREAK POSSIBLE THIS AFTERNOON AND
EARLY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTH CENTRAL KANSAS
THIS AFTERNOON AND EVENING AHEAD OF A DRYLINE THAT IS EXPECTED TO
ADVANCE EASTWARD ACROSS WESTERN KANSAS DURING THE DAY. ALTHOUGH
MOST STORMS WILL PRODUCE HAIL QUARTER TO GOLF BALL SIZE IN
DIAMETER...A FEW STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO
BASEBALL SIZE DURING THE LATE AFTERNOON TO EARLY EVENING HOURS. IN
ADDITION...DAMAGING WINDS UP TO 70 MPH AND A TORNADO OR TWO CANNOT
BE RULED OUT ACROSS SOUTH CENTRAL KANSAS LATE THIS AFTERNOON AND
EVENING.

WINDY CONDITIONS ARE EXPECTED TODAY WITH SUSTAINED WINDS IN
EXCESS OF 30 MPH IN THE AFTERNOON. WINDY CONDITIONS ARE LIKELY TO
CONTINUE THROUGH THE EARLY EVENING HOURS BEFORE TAPERING OFF
OVERNIGHT.

A RED FLAG WARNING HAS BEEN POSTED FOR THIS AFTERNOON INTO EARLY
EVENING. THIS AREA IS GENERALLY ALONG AND WEST OF A LINE FROM
SCOTT CITY TO LIBERAL. SEE THE LATEST FIRE WEATHER STATEMENT FOR
MORE DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY BE NEEDED AFTER 3 PM THIS AFTERNOON AND
LASTING INTO EARLY EVENING OVER CENTRAL KANSAS...ESPECIALLY EAST OF A
HAYS TO COLDWATER LINE.

EMERGENCY MANAGERS...LAW ENFORCEMENT AND SPOTTER GROUPS SHOULD MAKE
PREPARATIONS NOW FOR QUICK DEPLOYMENT THIS AFTERNOON.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

In the hours before

Special weather statement, Apr 14, 10:43 AM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1043 AM CDT SAT APR 14 2012

KSZ063-076-077-141630-
FINNEY-GRAY-HASKELL-
1043 AM CDT SAT APR 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FINNEY...NORTHERN HASKELL
AND NORTHWESTERN GRAY COUNTIES...

AT 1042 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PLYMELL...MOVING NORTHEAST AT 55 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

LAT...LON 3822 10083 3821 10047 3794 10043 3767 10083
      3775 10099
TIME...MOT...LOC 1544Z 212DEG 48KT 3780 10083

FINCH
Special weather statement, Apr 14, 10:53 AM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1053 AM CDT SAT APR 14 2012

KSZ064-065-078-079-141630-
EDWARDS-FORD-HODGEMAN-PAWNEE-
1053 AM CDT SAT APR 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HODGEMAN...NORTHEASTERN
FORD...NORTHWESTERN EDWARDS AND WESTERN PAWNEE COUNTIES...

AT 1052 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SPEARVILLE...MOVING NORTHEAST AT 50 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

RESIDENTS IN EASTERN HODGEMAN...NORTHEASTERN FORD...NORTHWESTERN
EDWARDS AND WESTERN PAWNEE COUNTIES...INCLUDING THE CITIES OF HANSTON
AND GRAY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

LAT...LON 3824 9980 3813 9932 3773 9976 3780 9997
TIME...MOT...LOC 1553Z 205DEG 47KT 3792 9979

AWJ
Special weather statement, Apr 14, 10:53 AM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1053 AM CDT SAT APR 14 2012

KSZ031-046-141645-
ELLIS-RUSH-
1053 AM CDT SAT APR 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RUSH AND
SOUTHEASTERN ELLIS COUNTIES...

AT 1052 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES EAST OF LORETTA...MOVING NORTHEAST AT 50
MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

LAT...LON 3891 9903 3870 9904 3869 9902 3863 9902
      3860 9905 3869 9918 3893 9906
TIME...MOT...LOC 1553Z 211DEG 43KT 3866 9906

FINCH
Special weather statement, Apr 14, 11:08 AM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1108 AM CDT SAT APR 14 2012

KSZ030-141700-
TREGO-
1108 AM CDT SAT APR 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TREGO COUNTY...

AT 1106 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TREGO CENTER...MOVING NORTHEAST AT 45 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

LAT...LON 3913 9969 3907 9979 3883 9988 3893 10008
      3914 9999 3914 9970
TIME...MOT...LOC 1608Z 208DEG 41KT 3894 9992

FINCH
Local storm report, Apr 14, 12:16 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1216 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 PM     HAIL             8 S ARNOLD              38.51N 100.07W
04/14/2012  E1.75 INCH       NESS               KS   PUBLIC

&&

JFINCH
Local storm report, Apr 14, 12:46 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1246 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1229 PM     FLASH FLOOD      WNW LA CROSSE           38.53N 99.31W
04/14/2012                   RUSH               KS   TRAINED SPOTTER

            WATER WAS 1 TO 2 FEET OVER HWY 183 ON THE SOUTH-CENTRAL
            SIDE OF LACROSSE, KS.

&&

BURKE

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 9:47 PM CDTWind AdvisoryDDCBarber, Clark, Comanche, Edwards, Ellis, Finney and 21 more21 hr
Apr 14, 10:23 AM CDTSpecial Weather StatementDDCNess37 min
Apr 14, 10:25 AM CDTSpecial Weather StatementDDCRush50 min
Apr 14, 10:28 AM CDTSevere Thunderstorm WarningDDCEllis, Ness, Rush, Trego47 min
Apr 14, 10:43 AM CDTSpecial Weather StatementDDCFinney47 min
Apr 14, 10:49 AM CDTSevere Thunderstorm WarningDDCFinney, Gray, Lane, Scott34 min
Apr 14, 10:53 AM CDTSpecial Weather StatementDDCHodgeman37 min
Apr 14, 11:04 AM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Ness, Pawnee, Rush41 min
Apr 14, 11:08 AM CDTSpecial Weather StatementDDCTrego52 min
Apr 14, 11:18 AM CDTSevere Thunderstorm WarningDDCEllis, Trego42 min
Apr 14, 11:46 AM CDTSevere Thunderstorm WarningDDCHodgeman, Ness, Pawnee, Rush44 min
Apr 14, 12:16 PM CDTSevere Thunderstorm WarningDDCEllis, Ness, Trego44 min
Apr 14, 12:28 PM CDTSevere Thunderstorm WarningDDCGray, Haskell, Meade, Seward47 min
Apr 14, 12:35 PM CDTSevere Thunderstorm WarningDDCEllis, Rush40 min
Apr 14, 1:06 PM CDTSevere Thunderstorm WarningDDCFord, Gray, Hodgeman, Meade39 min
Apr 14, 1:16 PM CDTAreal Flood WarningDDCEllis, Ness, Rush, Trego11 hr
Apr 14, 1:16 PM CDTSevere Thunderstorm WarningDDCClark, Meade44 min
Apr 14, 1:41 PM CDTTornado WarningDDCClark, Ford, Meade34 min
Apr 14, 1:48 PM CDTTornado WarningDDCFord, Hodgeman27 min
Apr 14, 2:16 PM CDTTornado WarningDDCEdwards, Ford, Hodgeman, Pawnee29 min
Apr 14, 2:18 PM CDTTornado WarningDDCClark, Ford, Kiowa42 min
Apr 14, 2:40 PM CDTTornado WarningDDCEdwards, Hodgeman, Ness, Pawnee, Rush35 min
Apr 14, 2:48 PM CDTTornado WarningDDCEdwards, Hodgeman, Ness, Pawnee, Rush27 min
Apr 14, 2:52 PM CDTTornado WarningDDCEdwards, Ford, Kiowa38 min
Apr 14, 3:01 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Kiowa32 min
Apr 14, 3:10 PM CDTSevere Thunderstorm WarningDDCBarber, Clark, Comanche50 min
Apr 14, 3:13 PM CDTTornado WarningDDCHodgeman, Ness, Pawnee, Rush32 min
Apr 14, 3:22 PM CDTTornado WarningDDCEdwards, Ford, Kiowa23 min
Apr 14, 3:26 PM CDTTornado WarningDDCEdwards, Pawnee, Stafford49 min
Apr 14, 3:26 PM CDTTornado WarningDDCBarber, Clark, Comanche34 min
Apr 14, 3:42 PM CDTTornado WarningDDCEdwards, Kiowa33 min
Apr 14, 3:42 PM CDTTornado WarningDDCBarber, Comanche33 min
Apr 14, 4:02 PM CDTTornado WarningDDCEdwards, Pawnee, Stafford28 min
Apr 14, 4:05 PM CDTTornado WarningDDCPawnee, Stafford40 min
Apr 14, 4:06 PM CDTTornado WarningDDCRush17 min
Apr 14, 4:11 PM CDTTornado WarningDDCBarber, Comanche, Kiowa, Pratt34 min
Apr 14, 4:15 PM CDTTornado WarningDDCStafford30 min
Apr 14, 4:17 PM CDTTornado WarningDDCEdwards, Pawnee, Stafford28 min
Apr 14, 4:35 PM CDTTornado WarningDDCStafford25 min
Apr 14, 4:44 PM CDTTornado WarningDDCStafford31 min
Apr 14, 4:44 PM CDTTornado WarningDDCBarber, Pratt31 min
Apr 14, 4:50 PM CDTTornado WarningDDCBarber, Comanche25 min
Apr 14, 5:20 PM CDTTornado WarningDDCBarber, Pratt25 min
Apr 14, 5:26 PM CDTSevere Thunderstorm WarningDDCBarber, Comanche, Kiowa25 min
Apr 14, 5:41 PM CDTTornado WarningDDCBarber, Comanche, Kiowa, Pratt34 min
Apr 14, 5:47 PM CDTTornado WarningDDCBarber, Pratt28 min
Apr 14, 6:00 PM CDTSevere Thunderstorm WarningDDCEdwards, Kiowa, Pratt, Stafford31 min

Nearby

Areal Flood Warnings in Kansas, 2012Every areal flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.